# SDR C8GA20090076A

- Difficulty date: May 22, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 59,200 hours, 41,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLT 711 FROM SAN TO PHX. DURING CLIMB OPERATION A LOSS OF CABIN PRESSURE CONTROL WAS EXPERIENCED FOLLOWED BY AN AFT ENTRY DOOR LIGHT. THE AIRCRAFT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN PHX. POST FLIGHT INSPECTION WAS PERFORMED. THE AFT ENTRY DOOR WAS NOTED AS BEING IMPROPERLY CLOSED. THE AFT ENTRY DOOR WAS CLOSED AND PRESSURIZATION OPS CHECK PERFORMED. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
